MAUDE Adverse Event Report: DENTSPLY LLC XIOS XG SUPREME AE USB S2 SENSOR,270CM; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC XIOS XG SUPREME AE USB S2 SENSOR,270CM; UNIT, X-RAY, INTRAORAL
Catalog Number 6778240
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- solution description (b)(6)2026 09:49:58 rafael kowalski (b)(6) sensor will be replaced note (b)(6) 2026 02:09:04 rafael kowalski (divxu690) according to technicians, the patient sustained no injuries.
 
Event or Problem Description
While the customer was using a part of an intraoral sensor system, xios xg supreme ae usb s2 sensor,270cm, they allege the device self triggered, causing an x-ray image to be taken without prompting the device to take an image.No injury was reported from the alleged event.

Brand Name
XIOS XG SUPREME AE USB S2 SENSOR,270CM
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24429756
Report Number2424472-2026-00570
Device Sequence Number18703214
Product Code EAP
UDI-Device IdentifierD00367782401
UDI-PublicD00367782401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6778240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/04/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown